Padé approximants and quadratures related to certain strong distributions

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Orive, R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Año de publicación: 2001

Volumen: 133

Número: 1-2

Páginas: 315-329

Tipo: Artículo

DOI: 10.1016/S0377-0427(00)00669-5 SCOPUS: 2-s2.0-0035418209 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus